Browse By Publication: Computers & Mathematics with Applications

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 5.

Feng, L.B., Zhuang, P., Liu, F., Turner, I., Anh, V., & Li, J. (2016) A fast second-order accurate method for a two-sided space-fractional diffusion equation with variable coefficients. Computers & Mathematics with Applications. (In Press)

Jiang, H., Liu, F., Turner, I., & Burrage, K. (2012) Analytical solutions for the multi-term time-fractional diffusion-wave/diffusion equations in a finite domain. Computers & Mathematics with Applications, 64(10), pp. 3377-3388.
Number of full-text downloads 422
Number of citations in Scopus 32
Number of citations in Web of Science® 28

Ming, Chunying, Liu, Fawang, Zheng, Liancun, Turner, Ian, & Anh, Vo (2016) Analytical solutions of multi-term time fractional differential equations and application to unsteady flows of generalized viscoelastic fluid. Computers & Mathematics with Applications, 72(9), pp. 2084-2097.
Number of citations in Scopus 1

Moroney, Timothy J. & Yang, Qianqian (2013) A banded preconditioner for the two-sided, nonlinear space-fractional diffusion equation. Computers & Mathematics with Applications.
Number of full-text downloads 234
Number of citations in Scopus 10
Number of citations in Web of Science® 10

Zhao, Yanmin, Zhang, Yadong, Liu, Fawang, Turner, I., Tang, Yifa, & Anh, V. (2016) Convergence and superconvergence of a fully-discrete scheme for multi-term time fractional diffusion equations. Computers & Mathematics with Applications.

This list was generated on Sun Apr 16 14:04:18 2017 AEST.